# SDR ASOA201101746

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON STIFFENER, LBL 18.00 AT FS 409.00+128 INDICATION IS AT THE VERY BOTTOM ON THE OTBD.  PERFORMED EDDY CURRENT INSPECTION IAW MAC NDT INSP PROCEDURE ET-2.  STIFFENER CONFIRMED CRACKED AT BOTTOM, AFT, OTBD END OF POST.  REPAIRED IAW REO 601R-53-41-056.
